# SDR XNOA01092

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- System (JASC): 2710 · Aileron Control System
- Part: Regulator
- Condition: Failed
- Location: Cable Tension
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK AILERONS CONTROL VERY HEAVY.  WILL NOT RETURN TO NEUTRAL. REMOVED & REPLACED LT CONTROL CABLE TENSION REGULATOR ASSY IAW A300 MM 27-11-17. PERFORMED OPERATIONAL AND FUNCTIONAL INSPECTION.
